| Model Number |
3788 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported the patient lost therapy as the ipg reached end of service (eos).It is unknown if the ipg depleted prematurely.In turn, surgical intervention may take place at a later date to address the issue.
Event or Problem Description
Additional information received indicated that a surgery intervention occured wherein the ipg was explanted and replaced.
Additional Manufacturer Narrative
Additional information was received such as a4 - patient weight.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.